# SDR DL72S991811

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278411
- Condition: Separated
- Location: Lt & Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR T/E SEPARATING O/B OF TAB.  RIGHT ELEVATOR T/E SEPARATING O/B OF TAB.  INSTALL T/E FASTENERS REF MM 55-20-0.
